IJPAM: Volume 95, No. 1 (2014)

RN HYERS-ULAM-RASSIAS STABILITY OF
FUNCTIONAL EQUATIONS: A DIRECT METHOD

D.Y. Shin$^1$, H. Azadi Kenary$^2$, N. Sahami$^3$
$^1$Department of Mathematics
College of Natural Science
University of Seoul
KOREA
$^2$Department of Mathematics
Beyza Branch
Islamic Azad University
Beyza, IRAN


Abstract. In this paper we prove Hyres-Ulam-Rassias stability of an additive functional equation in random normed spaces. The concept of Hyers-Ulam-Rassias stability originated from Th.M. Rassias stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297-300.

Received: May 9, 2013

AMS Subject Classification: 39B22, 39B52, 39B22, 39B82, 46S10

Key Words and Phrases: random stability, functional equations

Download paper from here.




DOI: 10.12732/ijpam.v95i1.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 95
Issue: 1
Pages: 23 - 29


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).